West Virginia, 2018Flooding in West Virginia, June 2 to 5, 2018
June 2 to 5, 2018 · NWS LWX · 13 events in 5 counties and zones
Heavy rain of 1-3 inches on saturated soil caused flooding in Morgan County, West Virginia on June 3rd. Separately, the combined effects of several days of rain created river flooding on streams which continued in some locations through June 5th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 13
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rain of 1-3 inches on saturated soil caused flooding in Morgan County, West Virginia on June 3rd. Separately, the combined effects of several days of rain created river flooding on streams which continued in some locations through June 5th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jun 2, 2:01 PM EST, 5 hours 1 minute earlier.
Area forecast discussion, Jun 2, 2:01 PM EST, 5 hours 1 minute before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
301 PM EDT Sat Jun 2 2018
.SYNOPSIS...
A stalled front across the region will linger through tonight. A
surface low pressure system will develop along this front later
tonight into Sunday. Low pressure will move away Monday. The
next front will approach the region Tuesday. High pressure
will build behind it through mid week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Moderate to heavy rainfall persists from southern Grant County,
West Virginia to Nelson County, Virginia. Some thunderstorms are
embedded into this rain in Augusta and Nelson Counties,
Virginia. Most of this activity is nearly stationary, which will
lead to obvious flooding and flash flooding through the
afternoon.
A newly-formed band of heavy showers and thunderstorms extends
from east of Charlottesville to the northeast to the southern
suburbs of Washington, D.C. This band is moving slowly to the
northwest at 15 mph. Expect heavy rain and lightning with this
band.
Additional clusters of showers and thunderstorms are
developing along the eastern slopes of the Catoctin Ridge line,
just to the west of the city of Baltimore, and along the
Chesapeake Bay coast in Harford County, Maryland.
Through the rest of the afternoon, showers and thunderstorms
will develop and continue to fill in areas and zones that have
not encountered rainfall through the morning. Additional flood
warnings could follow into the evening and overnight. A Flash
Flood Watch remains in effect for the entire CWA through late
tonight. On average, rain amounts will average 2 to 3 inches
with isolated amounts over 5 inches, especially in the central
Shenandoah Valley and Virginia Piedmont.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
Low level convergence from low pressure will still be present
Sunday. The low will gradually drift east, but likely won't be
offshore until Sunday night. Since flow will be north, even by
Sunday morning, there will be less moisture to work with...and
practically no CAPE. Nonetheless, the ground will be saturated
and support for continued showers present. Rainfall amounts
should be less...but that may be little consolation. Flood (or
Flash Flood) Watches may need to be extended.
Heights will gradually rise Monday. Cannot rule out a few more
showers, but coverage may be scattered.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
A upper level trough will be to our north Tuesday into Wednesday
with a surface low shifting northeast into New England. Tuesday,
skies will remain most clear with east to northeasterly flow. On
Wednesday, a week frontal boundary will move through from the
northwest bringing the chance for showers to the region late Tuesday
into Wednesday. A northerly flow will form behind the frontal
passage on Wednesday with clearing skies expected.
A upper level ridge will settle over the middle parts of the United
States Wednesday through Friday. This will lead to high pressure
settling over our region. Skies will remain mostly clear through
early Friday. On Friday, a upper vort max will move through the
midwest and into our region. A surface low will form associated
with upper level disturbance and bring a chance of precipitation on
Friday. Both GFS and EURO 12Z runs have this disturbance but the
exact timing is still in question.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
A band of showers and thunderstorms are moving near the DCA
terminal over the next hour or so. Expect MVFR or IFR
conditions in terms of CIGS. VFR for visibility. Elsewhere,
additional showers and thunderstorms are expect to pivot around
the other terminals later this afternoon and evening. Brief IFR
conditions in this activity expected with VFR conditions to
follow.
Similar conditions (widespread flight conditions to
start, with frequent by spotty MVFR/IFR) will extend into
Sunday, and possibly Monday. VFR conditions are expected to
prevail thereafter.
Skies will remain mostly cloudy on Tuesday with a west to
northwesterly flow. On Wednesday, a weak frontal boundary will
move through the region bringing a chance for precipitation and some
brief stronger winds. Cloud levels and visibility could drop as
these showers move through the region.
&&
.MARINE...
Small craft advisories are in effect from 2am tonight through
the day Sunday. Prior to the advisory, there will be very little
wind. Thunderstorms could produce a brief gust over 30 knots,
but synoptic winds tend to not be a problem as the low and
middle level flow remains weak. Small craft advisories may need
to be extended Sunday night.
There is also expected to be short fused Small Craft the
remainder of this afternoon due to frequent gusts associated
with showers and storms.
A north to northeasterly flow is expected on Tuesday with mostly
cloudy skies. A weak boundary is expected to move through the region
on Wednesday bringing a chance for showers and periods of strong
winds. A small craft advisory may be needed on Wednesday.
&&
.HYDROLOGY...
Low pressure will support numerous showers and thunderstorms
this afternoon into tomorrow. An anomalously moist airmass
(precipitable water aoa 2 inches) will support copious rainfall,
but saturated soils indicate that flooding will be a concern.
Rainfall rates and repeated storms suggest that rises may be
rapid. A Flash FLood Watch has been posted for the entire area
this afternoon and tonight.
Given expected widespread significant rain and runoff, River Flood
Watches have been posted for many area main stem rivers. Anyone
living in or near flood prone areas should be prepared to move to
higher ground quickly this weekend. Main stem rivers will continue
to see significant rises into early next week as water runs off.
&&
.TIDES/COASTAL FLOODING...
Freshwater runoff may result in minor/moderate flooding at
Georgetown in the Monday night-Tuesday time frame. This will be
contingent on forecast rainfall, which may have significant
changes over the next day or two.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flash Flood Watch through late tonight for DCZ001.
MD...Flash Flood Watch through late tonight for MDZ003>006-011-013-
014-016>018-501>508.
VA...Flash Flood Watch through late tonight for VAZ025>031-036>040-
050>057-501>508.
WV...Flash Flood Watch through late tonight for WVZ050>053-055-
501>506.
MARINE...Small Craft Advisory from 2 AM to 8 PM EDT Sunday for
ANZ530>534-537>543.
&&
SYNOPSIS...KLW
NEAR TERM...KLW
SHORT TERM...KLW
LONG TERM...JMG
AVIATION...KLW/JMG
MARINE...KLW/JMG
HYDROLOGY...KLW
TIDES/COASTAL FLOODING...KLWHazardous weather outlook, Jun 2, 4:05 AM EST, 14 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
505 AM EDT Sat Jun 2 2018
ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-030915-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Southern Baltimore-Prince Georges-
Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford-
Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
505 AM EDT Sat Jun 2 2018
This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and adjacent counties in
central Maryland and northern Virginia as well as the District of
Columbia.
.DAY ONE...Today and Tonight
A Flash Flood Watch is in effect for the entire area through late
tonight.
In addition, River Flood Watches have been posted for many sites
along main stem rivers.
.DAYS TWO THROUGH SEVEN...Sunday through Friday
Multiple rounds of showers will continue into Sunday. These
showers will be slow moving across wet ground and capable of
producing additional localized heavy rainfall. This may result in
additional or worsening flooding.
The River Flood Watches continue until further notice.
.SPOTTER INFORMATION STATEMENT...
Skywarn spotters should report any flooding or precipitation
totals per established protocols.
MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-030915-
Washington-Frederick MD-Carroll-Northern Baltimore-
Extreme Western Allegany-Central and Eastern Allegany-
Northwest Montgomery-Central and Southeast Montgomery-
Northwest Howard-Central and Southeast Howard-Northwest Harford-
Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-
Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Highland-
Eastern Highland-Western Loudoun-Eastern Loudoun-
Northern Virginia Blue Ridge-Central Virginia Blue Ridge-
Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant-
Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
505 AM EDT Sat Jun 2 2018
This Hazardous Weather Outlook is for eastern West Virginia,
northern and central Virginia, and central and western Maryland
with the exception of Garrett County.
.DAY ONE...Today and Tonight
A Flash Flood Watch is in effect for the entire area through late
tonight.
In addition, River Flood Watches have been posted for many sites
along main stem rivers.
.DAYS TWO THROUGH SEVEN...Sunday through Friday
Multiple rounds of showers will continue into Sunday. These
showers will be slow moving across wet ground and capable of
producing additional localized heavy rainfall. This may result in
additional or worsening flooding.
The River Flood Watches continue until further notice.
.SPOTTER INFORMATION STATEMENT...
Skywarn spotters should report any flooding or precipitation
totals per established protocols.
In the hours before
Local storm report, Jun 2, 5:51 PM EST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
651 PM EDT SAT JUN 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM FLOOD 2 WNW BAKERTON 39.37N 77.80W
06/02/2018 JEFFERSON WV COUNTY OFFICIAL
SHEPHERDSTOWN PIKE NORTH OF FRENCH ROAD CLOSED DUE TO
HIGH WATER.
&&
EVENT NUMBER LWX1800566
LFRLocal storm report, Jun 2, 6:00 PM EST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
700 PM EDT SAT JUN 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM FLOOD 3 ENE GARRISONVILLE 38.51N 77.37W
06/02/2018 STAFFORD VA NEWSPAPER
JEFFERSON DAVIS HWY CLOSED AT TELEGRAPH RD IN NORTHERN
STAFFORD COUNTY.
&&
EVENT NUMBER LWX1800567
LFRLocal storm report, Jun 2, 6:20 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
720 PM EDT SAT JUN 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM FLOOD 1 S SPRING VALLEY 38.31N 77.46W
06/02/2018 STAFFORD VA 911 CALL CENTER
RIVER ROAD CLOSED DUE TO FLOODING.
&&
EVENT NUMBER LWX1800568
JMGLocal storm report, Jun 2, 6:23 PM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
723 PM EDT SAT JUN 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM FLOOD 2 ESE ROSEVILLE 38.45N 77.48W
06/02/2018 STAFFORD VA 911 CALL CENTER
COURTHOUSE ROAD AND ELM STREET CLOSED DUE TO HIGH
WATER.
&&
EVENT NUMBER LWX1800569
JMGLocal storm report, Jun 2, 6:46 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
746 PM EDT SAT JUN 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FLOOD 4 SSW GAINESBORO 39.22N 78.28W
06/02/2018 FREDERICK VA FIRE DEPT/RESCUE
BACK MOUNTAIN RD SOUTH OF US-50 CLOSED DUE TO FLOODING.
&&
EVENT NUMBER LWX1800570
LFRLocal storm report, Jun 2, 7:01 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
801 PM EDT SAT JUN 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLOOD 2 SE STUARTS DRAFT 38.01N 78.99W
06/02/2018 AUGUSTA VA DEPT OF HIGHWAYS
RT 634, PATTON FARM RD CLOSED DUE TO FLOODING.
&&
EVENT NUMBER LWX1800571
LFRFlood, Hardy
- When
- June 2, 7:02 PM EST to June 3, 2:52 AM EST
- Where
- Hardy County, 1.06 mi N of The Parren Place to 0.99 mi N of The Parren Place
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.015, -78.953
The stream gage on the South Fork South Branch Potomac River near Moorefield exceeded the 10 foot flood stage during the indicated period. The peak level of 10.80 feet was observed at 10:00pm June 2nd. Pastureland was flooded south of town and the resulting flood caused downstream flooding near Moorefield itself.
Flood, Hampshire
- When
- June 3, 6:08 AM EST to June 4, 8:12 AM EST
- Where
- Hampshire County, 0.71 mi SSW of Millesons Mill to 0.46 mi S of Millesons Mill
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.421, -78.686
The stream gage on the South Branch Potomac River at Springfield exceeded the 15 foot flood stage during the indicated period. The peak level of 17.49 feet occurred at 2:15pm EST on June 3rd. Milleson Mill Road and Clarence Taylor Road were both flooded, along with farmland near the river. Water was nearing camphouses along the river.
Flood, Morgan
- When
- June 3, 6:15 AM EST to 9:00 AM EST
- Where
- Morgan County, 1.17 mi SSE of Paw Paw to 0.72 mi SSW of Paw Paw
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.514, -78.461
Eight roads were closed, mainly in the northern part of the county, due to flooding. All of the roads were near streams which were out of their banks. Two rock and mud slides were reported, one across Cacapon Road.
Flood, Morgan
- When
- June 3, 7:25 AM EST to 8:25 AM EST
- Where
- Morgan County, 0.9 mi E of Paw Paw to 0.96 mi ESE of Paw Paw
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 39.528, -78.453
Two feet of water covered Route 9 just south of downtown Paw Paw.
Flood, Morgan
- When
- June 3, 8:04 AM EST to 3:36 PM EST
- Where
- Morgan County, 0.5 mi NE of Berkeley Spgs to 0.65 mi SSW of Berkeley Spgs
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.635, -78.223
The stream gage on Warm Springs Run near Berkeley Springs exceeded the 5 foot flood stage during the indicated period. The peak level of 5.83 feet occurred at 10:30am EST on June 3rd. Video and photos from the area show significant inundation at Berkeley Springs State Park. Several roads and buildings were reported flooded along with fields at area schools.
Flood, Morgan
- When
- June 3, 8:45 AM EST to June 4, 9:42 PM EST
- Where
- Morgan County, 1.11 mi SW of Great Cacapon to 0.93 mi NNW of Largent
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.608, -78.294
The stream gage on the Cacapon River near Great Cacapon exceeded the 9 foot flood stage during the indicated period. The peak level of 16.24 feet occurred at 10:15pm EST on June 3rd. Rock Ford Road was flooded and had to be closed for an extended period. Significant flooding with multiple road closures occurred throughout the floodplain.
Flood, Berkeley
- When
- June 3, 8:57 AM EST to June 4, 7:53 PM EST
- Where
- Berkeley County, 2.33 mi SE of Ridgeway to 3.68 mi W of Blairton
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.273, -78.044
The stream gage on Opequon Creek near Martinsburg exceeded the 10 foot flood stage during the indicated period. The peak level of 13.95 feet occurred at 6:30am EST June 4th. Several roads were flooded, along with backyards and outbuildings.
Flood, Morgan
- When
- June 3, 9:35 AM EST to 12:00 PM EST
- Where
- Morgan County, 0.85 mi WSW of Woodmont to 0.52 mi WSW of Ridersville
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.625, -78.335
Widespread flooding throughout the county, with approximately 30 roads closed due to flooding of creeks and streams. Route 9 was closed between Paw Paw and Great Cacapon due to being flooded in multiple locations along that 20 mile stretch.
Flood, Jefferson
- When
- June 3, 12:09 PM EST to June 5, 6:08 PM EST
- Where
- Jefferson County, 2.43 mi S of Meyerstown to 3.52 mi NW of Bloomery
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.165, -77.871
The stream gage on the Shenandoah River near Millville exceeded the 10 foot flood stage during the period indicated. The peak level of 17.52 feet occurred at 11:15am EST on June 4th. Significant flooding occurred with roads and homes flooded. Water approached the railroad tracks in the town of Millville.
Flood, Morgan
- When
- June 3, 3:08 PM EST to 6:38 PM EST
- Where
- Morgan County, 0.88 mi NE of Paw Paw to 0.95 mi NE of Paw Paw
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.537, -78.457
The stream gage on the Potomac River at Paw Paw exceeded the 25 foot flood stage during the indicated period. The peak level of 25.24 feet occurred at 4:15pm EST on June 3rd. At these levels, flooding occurs of a riverside parking area, and flooding occurs nearby along the C&O Canal.
Flood, Berkeley
- When
- June 3, 5:54 PM EST to June 4, 5:38 PM EST
- Where
- Berkeley County, 2.13 mi SW of Glengary to 2.24 mi WSW of Glengary
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.356, -78.175
The stream gage on Back Creek near Jones Springs exceeded the 11 foot flood stage during the indicated period. The peak level of 19.14 feet was observed at 5:30am EST on June 4th. Several roads were reported to be flooded along Back Creek in Berkeley County.
Flood, Jefferson
- When
- June 3, 8:18 PM EST to June 5, 10:48 AM EST
- Where
- Jefferson County, Shepherdstown to 0.46 mi NE of Moler Xrds
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.430, -77.800
The stream gage on the Potomac River at Shepherdstown exceeded the 15 foot flood stage during the indicated period. The peak level of 23.15 feet was observed at 4:15pm on June 4th. River Road was flooded along the Potomac downstream of Shepherdstown, along with significant portions of the C&O Canal Towpath and some area structures.
Flood, Jefferson
- When
- June 4, 12:35 AM EST to June 5, 4:21 AM EST
- Where
- Jefferson County, 0.72 mi SSW of Harpers Ferry to 0.6 mi SSE of Harpers Ferry
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.320, -77.734
The stream gage on the Potomac River at Harpers Ferry exceeded the 18 foot flood stage during the indicated period. The peak level of 21.74 feet occurred at 3:00pm EST on June 4th. Pictures from the National Park Service indicate flooding of the Old Armory area alongside the Potomac, and flooding of the Old Hamilton Street area and employee parking lot.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Arkansas, June 2, 20181 injured · $7.0 million · 87 kt wind · 19 events
- Damaging Winds in Georgia, June 2 to 3, 2018$44,000 · 70 kt wind · 15 events
- Wildfire in California, June 2 to 8, 20185 injured · 1 event
- Flood and Hail in Missouri, June 2, 2018$27,000 · 2.5 in hail · 15 events
- Flood in West Virginia, June 2 to 3, 2018$50,000 · 1 event
- Hail and Damaging Winds in Florida, June 2 to 3, 2018$22,000 · 1 in hail · 16 events
- Damaging Wind in Mississippi, June 2 to 3, 2018$40,000 · 60 kt wind · 1 event
- Damaging Winds in Georgia, June 2, 2018$22,000 · 55 kt wind · 3 events
- Damaging Winds in Florida, June 2, 201852 kt wind · 17 events
- Damaging Winds and Heavy Rain in Iowa, June 2, 201876 kt wind · 15 events
- Damaging Winds and Heavy Rain in Georgia, June 2, 2018$3,000 · 52 kt wind · 14 events
- Damaging Winds in Iowa, June 2, 2018$16,000 · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 769086, 769089, 764838, 764839, 767274, 767275, 767278, 764840, 769085, 769087, 767277, 769088, 767276.